# SDR FDEA201406121458

- Difficulty date: June 12, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 67,062 hours, 28,895 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Coupling
- Condition: Lack Of Lube
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

RECEIVED TE DISAGREE DURING APPROACH TO LANDING.  CONFIGURATION STOPPED AROUND 17 - 18 DEGREES.  TROUBLE SHOT FLAP DISAGREE IAW FIM WITH NO MSG ON EICAS OR FSEU.  GREASED TORQUE TUBE COUPLINGS & LIMITERS IAW AMM.  PERFORMED OPERATIONS CHECK OF FLAPS IAW AMM WITH NO DEFECTS NOTED.  CHECKED FLAP TRACK SEAL FOR TIGHTNESS & VIBRATIONS NOISE & FOUND TO BE WITHIN LIMITS.
